# SDR DHLA200800134

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,003 hours, 32,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FIRE INDICATION NR 1 ENG DURING APPROACH.  FIRED BOTTLES INBOARD.  NR 1 ENG FIRE LOOP B DEFERRED PER MEL 26-2-3 CT C DMI 34247.  INSTALL PLACARD INST SPEC PROC C/W.  MX NOTIFIED.
